# SDR A6WA201240706

- Difficulty date: July 17, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW PRESSURE TRANSDUCER MOUNT BRACKET CRACKED.  R & R CRACKED BRACKET IN RT MLG WW PRESSURE TRANSDUCER MOUNT BRACKET WITH NEW SERVICEABLE PN 601R75262-157 IAW SRM 51-42-06, 51-40-11, 51-25-06.
